N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Maximum entropy coordinates for arbitrary polytopes

K. Hormann and N. Sukumar. Maximum entropy coordinates for arbitrary polytopes. Computer Graphics Forum, 27(5):1513–1520, 2008. Proceedings of SGP 2008

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Hormann:2008:MEC,
	author = "K. Hormann and N. Sukumar",
	title  = "Maximum entropy coordinates for arbitrary polytopes",
	journal = "Computer Graphics Forum",
  	year   = 2008,
  	volume = 27,
  	number = 5,
  	pages  = {1513--1520},
   note   = {Proceedings of SGP 2008},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/mec-sgp2008.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants,Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20